MathSciNet Relay Station
MathSciNet bibliographic data
MR1203992 (94d:60083) 60H05 (46E30 46N30)
Szulga, Jerzy Some geometric properties of spaces associated with multiple stable integrals. Proc. Amer. Math. Soc. 120 (1994), no. 2, 457–464.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement